Ive been skipping the pink pills from my packet to push off my period longer. Usually have my period once in 3 months. This time i continued into my 4th month of skipping my period. I had a day i fasted. That when I stained. I don't know if its my period or not. But I've been staining since then. 3 days already. Not as heavy as a period. Im trying to figure this out. Whats happening? And do i continue the White pills if it does happen to be my period?
Skipping the inactive pills to not have a period doesnt always work. It can work for a time then no longer work. It is best to try not to skip more than one or two months then have a period. The lining in your uterus keeps building until it is shed and eventually it will release whether you are using the inactive pills or not. Usually what I see is that women who try to skip periods too often when using birth control pills are successful for a time then at some point they will begin spotting and this spotting can go on for a long time if they dont allow their body a rest from the hormones. The next time you come to your inactives, take them so that your body can release the built up uterine lining. Do not try to go more than 2-3 months between periods-if you go longer, you will likely spot or "stain".
Keep taking your pills as they come in the pack no matter what your body is doing at this point and just be sure to use the inactive ones when you come to them next. You may have spotting on and off until then. It doesnt mean that your protection is compromised, it is just your body trying to rid itself of this built up uterine lining.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Low-Ogestrel-28 - I just started the pill Sunday, is it normal for me to still bleed after starting?
Posted 26 Feb 2012 • 1 answer
Posted 27 Aug 2012 • 1 answer
Posted 27 Jun 2013 • 1 answer
Posted 25 Aug 2015 • 1 answer
Low-Ogestrel-28 - Yesterday was the end of my period so (Sunday) can I just start on Monday (today)?
Posted 6 Oct 2015 • 1 answer